American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R67) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Georgia Triantafillou. Diffeomorphisms of manifolds with finite fundamental group . Bull. Amer. Math. Soc. 31 (1994) 50-53. MR 1249354.
Abstract, references, and article information   
View Article: PDF

[2] J. Bryant, S. Ferry, W. Mio and S. Weinberger. Topology of homology manifolds . Bull. Amer. Math. Soc. 28 (1993) 324-328. MR 1183997.
Abstract, references, and article information   
View Article: PDF

[3] T. D. Cochran and K. E. Orr. Not all links are concordant to boundary links. Bull. Amer. Math. Soc. 23 (1990) 99-106. MR 1031581.
Abstract, references, and article information   
View Article: PDF

[4] Michael Weiss. Surgery and bordism invariants. Bull. Amer. Math. Soc. 9 (1983) 223-226. MR 707962.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1